Optimal approximation of skorohod integrals


Neuenkirch, Andreas ; Parczewski, Peter



DOI: https://doi.org/10.1007/s10959-016-0716-2
URL: https://link.springer.com/article/10.1007%2Fs10959...
Additional URL: https://arxiv.org/abs/1609.09282
Document Type: Article
Year of publication Online: 2016
Date: 6 October 2016
The title of a journal, publication series: Journal of theoretical probability
Page range: 1-26
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0894-9840 , 1572-9230
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item